Corrigendum to : “On the circle criterion for boundary control systems in factor form : Lyapunov stability and Lur'e equations”
ESAIM: Control, Optimisation and Calculus of Variations, Tome 15 (2009) no. 3, pp. 741-744.

A corrected version of [P. Grabowski and F.M. Callier, ESAIM: COCV 12 (2006) 169-197], Theorem 4.1, p. 186, and Example, is given.

DOI : https://doi.org/10.1051/cocv/2009011
Classification : 93B,  47D,  35A,  34G
Mots clés : infinite-dimensional control systems, semigroups, Lyapunov functionals, circle criterion
@article{COCV_2009__15_3_741_0,
     author = {Grabowski, Piotr and Callier, Frank M.},
     title = {Corrigendum to : ``On the circle criterion for boundary control systems in factor form : Lyapunov stability and Lur'e equations''},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {741--744},
     publisher = {EDP-Sciences},
     volume = {15},
     number = {3},
     year = {2009},
     doi = {10.1051/cocv/2009011},
     zbl = {1167.93391},
     mrnumber = {2542580},
     language = {en},
     url = {www.numdam.org/item/COCV_2009__15_3_741_0/}
}
Grabowski, Piotr; Callier, Frank M. Corrigendum to : “On the circle criterion for boundary control systems in factor form : Lyapunov stability and Lur'e equations”. ESAIM: Control, Optimisation and Calculus of Variations, Tome 15 (2009) no. 3, pp. 741-744. doi : 10.1051/cocv/2009011. http://www.numdam.org/item/COCV_2009__15_3_741_0/

[1] J.M. Ball, Strongly continuous semigroups, weak solutions, and the variation of constants formula. P. Am. Math. Soc. 63 (1977) 370-373. | MR 442748 | Zbl 0353.47017

[2] P. Grabowski and F.M. Callier, On the circle criterion for boundary control systems in factor form: Lyapunov stability and Lur'e equations. ESAIM: COCV 12 (2006) 169-197. | Numdam | MR 2192073 | Zbl 1105.93044

[3] J.C. Oostveen and R.F. Curtain, Riccati equations for strongly stabilizable bounded linear systems. Automatica 34 (1998) 953-967. | MR 1822995 | Zbl 0979.93092

[4] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer Verlag, New York (1983). | MR 710486 | Zbl 0516.47023